MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100; SMOOTH FIXATION PIN

ARTHREX, INC. IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100; SMOOTH FIXATION PIN
Model Number IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 10-feb-2026, it was reported by a health care provider via (b)(4) that a patient with an ar-4152ds trim-it drill pin is suspected to have a metal reaction to the product implanted on (b)(6) 2024.No further information was provided.Additional information provided on 16-feb-2026: it was further reported the patient underwent a hammertoe and neuroma correction.Since (b)(6) 2024, the toe has remained swollen (confirmed on a recent mri).The patient reports ongoing discomfort with unusual sensations, including a ¿zinging¿ feeling.The treating podiatrist suspects a possible hypersensitivity/allergic reaction to the dissolvable pin used in the procedure, which has not yet dissolved.Medical management has included steroid injections at the site without improvement.No arthrex device has been removed to date.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24482205
Report Number1220246-2026-01095
Device Sequence Number16010036
Product Code HTY
UDI-Device Identifier00888867032811
UDI-Public(01)00888867032811(11)220707(17)240630(10)14979006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberIMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Device Catalogue NumberAR-4152DS
Device Lot Number14979006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown